Alert archive / California / Gale Watches in 2020
Gale Watch 9, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Feb 28, 2020, 2:42 AM PST. It took effect at Mar 1, 2020, 3:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 28, 2020, 2:42 AM PST (10:42 UTC)
- In effect from
- Mar 1, 2020, 3:00 AM PST
- Expired
- Feb 29, 2020, 2:33 AM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted.
367 WHUS76 KEKA 281042 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 242 AM PST Fri Feb 28 2020 PZZ470-281845- /O.NEW.KEKA.SC.Y.0017.200229T1500Z-200301T2100Z/ /O.NEW.KEKA.GL.A.0009.200301T2100Z-200302T0700Z/ Pt St George to Cape Mendocino 10 to 60 nm- 242 AM PST Fri Feb 28 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 1 PM PST SUNDAY... ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... * WHAT...For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt and seas 12 to 14 feet expected. For the Gale Watch, north winds 25 to 35 kt with gusts up to 40 kt and seas 13 to 15 feet possible. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Small Craft Advisory, from 7 AM Saturday to 1 PM PST Sunday. For the Gale Watch, from Sunday afternoon through Sunday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ PZZ475-281845- /O.NEW.KEKA.SC.Y.0017.200228T2100Z-200301T1100Z/ /O.NEW.KEKA.GL.A.0009.200301T1100Z-200302T1100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 242 AM PST Fri Feb 28 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PST SUNDAY... ...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY NIGHT... * WHAT...For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 10 to 13 feet expected. For the Gale Watch, north winds 25 to 35 kt with gusts up to 45 kt and seas 13 to 16 feet possible. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Small Craft Advisory, from 1 PM this afternoon to 3 AM PST Sunday. For the Gale Watch, from late Saturday night through late Sunday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ PZZ450-281845- /O.NEW.KEKA.SC.Y.0017.200229T1500Z-200302T1100Z/ Pt St George to Cape Mendocino out 10 nm- 242 AM PST Fri Feb 28 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 3 AM PST MONDAY... * WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 10 to 13 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. Strongest winds and highest seas near Cape Mendocino. * WHEN...From 7 AM Saturday to 3 AM PST Monday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-281845- /O.NEW.KEKA.SC.Y.0017.200228T2100Z-200302T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 242 AM PST Fri Feb 28 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PST MONDAY... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 10 to 15 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. Strongest winds and highest seas near Cape Mendocino and Point Arena. * WHEN...From 1 PM this afternoon to 3 AM PST Monday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
959 WHUS76 KEKA 281704 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 904 AM PST Fri Feb 28 2020 PZZ470-290115- /O.CON.KEKA.SC.Y.0017.200229T1500Z-200301T2100Z/ /O.CON.KEKA.GL.A.0009.200301T2100Z-200302T0700Z/ Pt St George to Cape Mendocino 10 to 60 nm- 904 AM PST Fri Feb 28 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 1 PM PST SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... * WHAT...For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt and seas 12 to 14 feet expected. For the Gale Watch, north winds 25 to 35 kt with gusts up to 40 kt and seas 13 to 15 feet possible. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Small Craft Advisory, from 7 AM Saturday to 1 PM PST Sunday. For the Gale Watch, from Sunday afternoon through Sunday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ PZZ475-290115- /O.CON.KEKA.SC.Y.0017.200228T2100Z-200301T1100Z/ /O.CON.KEKA.GL.A.0009.200301T1100Z-200302T1100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 904 AM PST Fri Feb 28 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PST SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY NIGHT... * WHAT...For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 10 to 13 feet expected. For the Gale Watch, north winds 25 to 35 kt with gusts up to 45 kt and seas 13 to 16 feet possible. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Small Craft Advisory, from 1 PM this afternoon to 3 AM PST Sunday. For the Gale Watch, from late Saturday night through late Sunday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ PZZ450-290115- /O.CON.KEKA.SC.Y.0017.200229T1500Z-200302T1100Z/ Pt St George to Cape Mendocino out 10 nm- 904 AM PST Fri Feb 28 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 3 AM PST MONDAY... * WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 10 to 13 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 7 AM Saturday to 3 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-290115- /O.CON.KEKA.SC.Y.0017.200228T2100Z-200302T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 904 AM PST Fri Feb 28 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM PST MONDAY... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 10 to 15 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 1 PM this afternoon to 3 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
332 WHUS76 KEKA 282251 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 251 PM PST Fri Feb 28 2020 PZZ470-290700- /O.CON.KEKA.SC.Y.0017.200229T1500Z-200301T2100Z/ /O.CON.KEKA.GL.A.0009.200301T2100Z-200302T0700Z/ Pt St George to Cape Mendocino 10 to 60 nm- 251 PM PST Fri Feb 28 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 1 PM PST SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... * WHAT...For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt and seas 12 to 14 feet expected. For the Gale Watch, north winds 25 to 30 kt with gusts up to 35 kt and seas 13 to 15 feet possible. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Small Craft Advisory, from 7 AM Saturday to 1 PM PST Sunday. For the Gale Watch, from Sunday afternoon through Sunday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ PZZ475-290700- /O.CON.KEKA.SC.Y.0017.000000T0000Z-200301T1100Z/ /O.CON.KEKA.GL.A.0009.200301T1100Z-200302T1100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 251 PM PST Fri Feb 28 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY NIGHT... * WHAT...For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 10 to 13 feet. For the Gale Watch, north winds 25 to 35 kt with gusts up to 45 kt and seas 14 to 17 feet possible. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Small Craft Advisory, until 3 AM PST Sunday. For the Gale Watch, from late Saturday night through late Sunday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ PZZ450-290700- /O.CON.KEKA.SC.Y.0017.200229T1500Z-200302T1100Z/ Pt St George to Cape Mendocino out 10 nm- 251 PM PST Fri Feb 28 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 3 AM PST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 10 to 14 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 7 AM Saturday to 3 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-290700- /O.CON.KEKA.SC.Y.0017.000000T0000Z-200302T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 251 PM PST Fri Feb 28 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 10 to 15 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
781 WHUS76 KEKA 290432 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 832 PM PST Fri Feb 28 2020 PZZ455-291245- /O.EXT.KEKA.SC.Y.0017.000000T0000Z-200301T1100Z/ /O.EXA.KEKA.GL.A.0009.200301T1100Z-200302T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 832 PM PST Fri Feb 28 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY... ...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY NIGHT... * WHAT...For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 10 to 13 feet. For the Gale Watch, north winds 25 to 35 kt with gusts up to 45 kt and seas 14 to 17 feet possible. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...For the Small Craft Advisory, until 3 AM PST Sunday. For the Gale Watch, from late Saturday night through late Sunday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ PZZ470-291245- /O.CON.KEKA.SC.Y.0017.200229T1500Z-200301T2100Z/ /O.CON.KEKA.GL.A.0009.200301T2100Z-200302T0700Z/ Pt St George to Cape Mendocino 10 to 60 nm- 832 PM PST Fri Feb 28 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 1 PM PST SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... * WHAT...For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt and seas 10 to 14 feet. For the Gale Watch, north winds 25 to 30 kt with gusts up to 35 kt and seas 13 to 15 feet possible. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Small Craft Advisory, from 7 AM Saturday to 1 PM PST Sunday. For the Gale Watch, from Sunday afternoon through Sunday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ PZZ475-291245- /O.CON.KEKA.SC.Y.0017.000000T0000Z-200301T1100Z/ /O.CON.KEKA.GL.A.0009.200301T1100Z-200302T1100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 832 PM PST Fri Feb 28 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY NIGHT... * WHAT...For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 10 to 13 feet. For the Gale Watch, north winds 25 to 35 kt with gusts up to 45 kt and seas 14 to 17 feet possible. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Small Craft Advisory, until 3 AM PST Sunday. For the Gale Watch, from late Saturday night through late Sunday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ PZZ450-291245- /O.CON.KEKA.SC.Y.0017.200229T1500Z-200302T1100Z/ Pt St George to Cape Mendocino out 10 nm- 832 PM PST Fri Feb 28 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 3 AM PST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 10 to 14 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 7 AM Saturday to 3 AM PST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
109 WHUS76 KEKA 291033 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 233 AM PST Sat Feb 29 2020 PZZ455-291845- /O.CON.KEKA.SC.Y.0017.000000T0000Z-200301T1100Z/ /O.UPG.KEKA.GL.A.0009.200301T1100Z-200302T1100Z/ /O.NEW.KEKA.GL.W.0009.200301T1100Z-200302T1100Z/ Cape Mendocino to Pt Arena out 10 nm- 233 AM PST Sat Feb 29 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... ...GALE WARNING IN EFFECT FROM 3 AM SUNDAY TO 3 AM PST MONDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 9 to 14 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 10 to 14 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...For the Gale Warning, from 3 AM Sunday to 3 AM PST Monday. For the Small Craft Advisory, until 3 AM PST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-291845- /O.EXT.KEKA.SC.Y.0017.200229T1100Z-200301T2100Z/ /O.UPG.KEKA.GL.A.0009.200301T2100Z-200302T0700Z/ /O.NEW.KEKA.GL.W.0009.200301T2100Z-200302T0700Z/ Pt St George to Cape Mendocino 10 to 60 nm- 233 AM PST Sat Feb 29 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PST SUNDAY... ...GALE WARNING IN EFFECT FROM 1 PM TO 11 PM PST SUNDAY... * WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts up to 40 kt and seas 12 to 15 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt and seas 11 to 14 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 1 PM to 11 PM PST Sunday. For the Small Craft Advisory, until 1 PM PST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-291845- /O.CON.KEKA.SC.Y.0017.000000T0000Z-200301T1100Z/ /O.UPG.KEKA.GL.A.0009.200301T1100Z-200302T1100Z/ /O.NEW.KEKA.GL.W.0009.200301T1100Z-200302T1700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 233 AM PST Sat Feb 29 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... ...GALE WARNING IN EFFECT FROM 3 AM SUNDAY TO 9 AM PST MONDAY... * WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts up to 45 kt and seas 13 to 16 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 12 to 13 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 3 AM Sunday to 9 AM PST Monday. For the Small Craft Advisory, until 3 AM PST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-291845- /O.CON.KEKA.SC.Y.0017.200229T1500Z-200302T1100Z/ Pt St George to Cape Mendocino out 10 nm- 233 AM PST Sat Feb 29 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 3 AM PST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 10 to 14 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. Strongest winds and highest seas around Point Saint George and Cape Mendocino. * WHEN...From 7 AM Saturday to 3 AM PST Monday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Feb 27, 3:53 PM PST, 10 hours 49 minutes earlier.
Area forecast discussion, Feb 27, 3:53 PM PST, 10 hours 49 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 353 PM PST Thu Feb 27 2020 .SYNOPSIS...Warm and sunny conditions can be expected throughout the interior through Friday, with cool temperatures and marine clouds near the coast. Cooler temperatures can be expected Saturday and Sunday, with a few light showers mainly in Del Norte county. Mild and mostly dry conditions are expected for at least the first half of next week. && .DISCUSSION...Similar conditions that were seen today (Thursday) can be expected tomorrow, with additional marine clouds forming overnight tonight along the coast that should clear by early the afternoon. Another warm afternoon can be expected across the interior valleys rising well above normal. Overnight Friday and early Saturday, an abrupt pattern shift will usher in a series of cold fronts and a much cooler airmass. Temperatures Saturday will plunge approximately 15 to 20 degrees from the previous day, which is much more in line with seasonal averages, if not slightly below average. Meanwhile, some light showers will be possible Saturday and early Sunday across primarily Del Norte county, with perhaps a few very light snow showers in the taller mountain ranges like the Trinity Alps. In any case, precipitation amounts will be insignificant in the grand scheme of things, and will do nothing to put a dent in the ongoing dry February. This is a marked contrast from February 2019, which was one of the wettest February periods on record. Unfortunately, the first week of March is not likely to provide much relief with regards to precipitation. Although While a weak cold front may dip far enough south to bring some light rain from mid to late week, building high pressure across California will likely prevent these fronts from bringing much in the way of significant rain. Instead, a gradual warming trend with dry conditions is more likely in most areas over the course of the week. The GFS is hinting at a wetter pattern developing toward the following weekend but confidence is very low with this solution. && .AVIATION...The stratus has pushed back to the coast this afternoon, although KACV remains LIFR as of 3pm. This may break out briefly over the next couple hours, but should return quickly after sunset. Currently conditions at KACV have lifted above airport minimums. However there is still the potential for a few hours of skies and vis to drop below a half mile again later tonight. Confidence is low on this and it is not currently in the forecast. Valley fog is expected again tonight, but likely will stay north and out of Ukiah. Friday skies are expected to clear back towards the coast again, but it looks like KCEC and KACV are more likely to see stratus stick around through most of the day. CIGS are expected to lift slightly through the day. MKK && .MARINE...The small craft advisory for the westerly swell combined with shorter period wind waves and seas around 10 ft in the outer waters is set to expire mid this evening. A cold front will cross the area Friday night, resulting in another ramp up in winds and seas overnight. Winds will ramp up more substantially toward the later portion of the weekend after a low pressure system dives southward and a strong ridge builds offshore. Gale force northerlies are probable south of Cape Mendocino. The northerlies are expected to drop below gale force through the day on Monday. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...None. NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 9 PM PST this evening for PZZ470-475. && Visit us at https://www.weather.gov/eureka Follow us on Facebook and Twitter at: https://www.facebook.com/NWSEureka https://www.twitter.com/NWSEureka For forecast zone information see the forecast zone map online: https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Feb 27, 3:35 AM PST, 23 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 335 AM PST Thu Feb 27 2020 CAZ101>113-281145- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 335 AM PST Thu Feb 27 2020 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 2:42 AM PST | Small Craft Advisory | EKA | 58 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.